MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD SYRINGE 3ML LL W/NDL ECLIPSE 23X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD SYRINGE 3ML LL W/NDL ECLIPSE 23X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305782
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 3ml ll w/ndl eclipse 23x1 rb had a bent tip.The following information was provided by the initial reporter: "broken adapter".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for evaluation?: yes.D.9.Returned to manufacturer on: 12/9/2021 h.6.Investigation: one photo and one sample with open package was received by our quality team for evaluation.From the photo, damage was observed on the hub collar.The sample was subjected to visual inspection and a dent was observed at the eclipse hub collar.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.The assembly process was reviewed.The station that contacts the eclipse hub collar would be at the discharge station.The probable root cause could be that there were stay parts at the discharge station which was not effectively cleared off during housekeeping.The stray parts and the subsequent incoming parts reaching the discharge station were then jammed and continuously hit each other, eventually damaging the hub collar and then falling into the good part bin.
 
Event or Problem Description

Brand Name
BD SYRINGE 3ML LL W/NDL ECLIPSE 23X1 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12964477
Report Number8041187-2021-01031
Device Sequence Number4179785
Product Code FMI
UDI-Device Identifier30382903057826
UDI-Public30382903057826
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2026
Device Model Number305782
Device Catalogue Number305782
Device Lot Number1147619
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2021
Supplement Date Received by Manufacturer01/13/2022
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown